Alert archive / West Virginia / River Flood Warnings in 2022
River Flood Warning 9, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Feb 18, 2022, 11:19 AM EST for Mason County, West Virginia; Meigs County, Ohio. It took effect at Feb 19, 2022, 10:13 AM EST. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2022, 11:19 AM EST (16:19 UTC)
- In effect from
- Feb 19, 2022, 10:13 AM EST
- Expired
- Feb 20, 2022, 7:40 AM EST
- In force
- 21 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Meigs County, OH, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 76 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Racine Lock (RACW2).
- Action stage
- 38 ft
- Minor stage
- 41 ft
- Moderate stage
- 44 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03159870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
677
WGUS41 KRLX 181619
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
1119 AM EST Fri Feb 18 2022
...The National Weather Service in Charleston WV has issued a Flood
Warning for the following rivers in Ohio...West Virginia...
Ohio River At Racine Lock affecting Meigs and Mason Counties.
For the Ohio River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report Severe Weather to the National Weather Service by calling
toll free, 800 401 9535, when you can do so safely.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this evening at 1130 PM EST.
&&
OHC105-WVC053-190430-
/O.NEW.KRLX.FL.W.0009.220219T1513Z-220221T1830Z/
/RACW2.1.ER.220219T1513Z.220220T0600Z.220221T1221Z.NO/
1119 AM EST Fri Feb 18 2022
...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING TO EARLY MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ohio River At Racine Lock.
* WHEN...From Saturday morning to early Monday afternoon.
* IMPACTS...At 41.0 feet, Ohio State Route 124 at Antiquity starts
to flood. Areas of Ravenswood are flooded upstream from Racine
Lock.
At 42.0 feet, Ohio Route 124 near Minersville is flooded.
* ADDITIONAL DETAILS...
- At 11:00 AM EST Friday the stage was 29.4 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 42.6 feet early Sunday
morning. It will then fall below flood stage Monday morning.
- Flood stage is 41.0 feet.
- Flood History...This crest compares to a previous crest of
42.7 feet on 01/11/1998.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200
$$
CG5 follow-up statements
246
WGUS81 KRLX 190314
FLSRLX
Flood Statement
National Weather Service Charleston WV
1014 PM EST Fri Feb 18 2022
...The Flood Warning continues for the following rivers in Ohio...
West Virginia...
Ohio River At Racine Lock affecting Meigs and Mason Counties.
For the Ohio River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued Saturday morning at 1100 AM EST.
&&
OHC105-WVC053-191600-
/O.CON.KRLX.FL.W.0009.220219T1513Z-220221T1830Z/
/RACW2.1.ER.220219T1513Z.220220T0600Z.220221T1221Z.NO/
1014 PM EST Fri Feb 18 2022
...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY MORNING TO EARLY
MONDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ohio River At Racine Lock.
* WHEN...From Saturday morning to early Monday afternoon.
* ADDITIONAL DETAILS...
- At 10:00 PM EST Friday the stage was 35.7 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 42.6 feet early Sunday
morning. It will then fall below flood stage Monday morning.
- Flood stage is 41.0 feet.
- Flood History...This crest compares to a previous crest of
42.7 feet on 01/11/1998.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200
$$
JLB425
WGUS81 KRLX 191457
FLSRLX
Flood Statement
National Weather Service Charleston WV
957 AM EST Sat Feb 19 2022
...The Flood Warning continues for the following rivers in Ohio...
West Virginia...
Ohio River At Racine Lock affecting Meigs and Mason Counties.
For the Ohio River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this evening at 1000 PM EST.
&&
OHC105-WVC053-200300-
/O.EXT.KRLX.FL.W.0009.220220T0600Z-220220T2200Z/
/RACW2.1.ER.220220T0600Z.220220T1200Z.220220T1600Z.NO/
957 AM EST Sat Feb 19 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ohio River At Racine Lock.
* WHEN...From late tonight to tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Saturday the stage was 38.3 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 41.2 feet tomorrow
morning. It will then fall below flood stage late tomorrow
morning.
- Flood stage is 41.0 feet.
- Flood History...This crest compares to a previous crest of
41.0 feet on 04/15/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200
$$
MEK252
WGUS81 KRLX 191841
FLSRLX
Flood Statement
National Weather Service Charleston WV
141 PM EST Sat Feb 19 2022
...The Flood Warning continues for the following rivers in Ohio...
West Virginia...
Ohio River At Racine Lock affecting Meigs and Mason Counties.
For the Ohio River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued late tonight at midnight.
&&
OHC105-WVC053-200645-
/O.CON.KRLX.FL.W.0009.220220T0600Z-220220T2200Z/
/RACW2.1.ER.220220T0600Z.220220T1200Z.220220T1600Z.NO/
141 PM EST Sat Feb 19 2022
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ohio River At Racine Lock.
* WHEN...From late tonight to tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 1:00 PM EST Saturday the stage was 38.8 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 41.2 feet tomorrow
morning. It will then fall below flood stage late tomorrow
morning.
- Flood stage is 41.0 feet.
- Flood History...This crest compares to a previous crest of
41.0 feet on 04/15/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200
$$
MEK910
WGUS81 KRLX 200046
FLSRLX
Flood Statement
National Weather Service Charleston WV
746 PM EST Sat Feb 19 2022
...The Flood Warning continues for the following rivers in Ohio...
West Virginia...
Ohio River At Racine Lock affecting Meigs and Mason Counties.
For the Ohio River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued Sunday morning at 800 AM EST.
&&
OHC105-WVC053-201345-
/O.EXT.KRLX.FL.W.0009.220220T1200Z-220220T1800Z/
/RACW2.1.ER.220220T1200Z.220220T1200Z.220220T1200Z.NO/
746 PM EST Sat Feb 19 2022
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ohio River At Racine Lock.
* WHEN...From Sunday morning to early tomorrow afternoon.
* IMPACTS...At 41.0 feet, Ohio State Route 124 at Antiquity starts
to flood. Areas of Ravenswood are flooded upstream from Racine
Lock.
* ADDITIONAL DETAILS...
- At 7:00 PM EST Saturday the stage was 39.4 feet.
- Forecast...The river is expected to rise to a crest of 41.0
feet tomorrow morning.
- Flood stage is 41.0 feet.
- Flood History...This crest compares to a previous crest of
41.0 feet on 04/15/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200
$$
JLB300
WGUS81 KRLX 201240
FLSRLX
Flood Statement
National Weather Service Charleston WV
740 AM EST Sun Feb 20 2022
...The Flood Warning is cancelled for the following rivers in Ohio...
West Virginia...
Ohio River At Racine Lock affecting Meigs and Mason Counties.
OHC105-WVC053-201345-
/O.CAN.KRLX.FL.W.0009.000000T0000Z-220220T1240Z/
/RACW2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
740 AM EST Sun Feb 20 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ohio River At Racine Lock.
* ADDITIONAL DETAILS...
- At 7:00 AM EST Sunday the stage was 39.9 feet.
- Forecast...The river is near crest currently and will begin
to fall later today.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200
$$
MEKWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 18, 11:01 AM EST, 18 minutes earlier.
Area forecast discussion, Feb 18, 11:01 AM EST, 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 1101 AM EST Fri Feb 18 2022 .SYNOPSIS... A cold front moves across the region this morning with a few light snow showers in its wake. Cool and windy from a clipper Saturday. High pressure Sunday into Monday with a warming trend. && .NEAR TERM /THROUGH SATURDAY/... As of 1100 AM Friday... Radar imagery continues to show flurries or very light snow across the area. Expect less than an inch of snow mainly along the eastern mountains by 7 PM this evening. As of 630 AM Friday... A cold front moved through overnight with low level clouds remaining in its wake. A strong upper level wave along the trough axis moves across the region this morning, which will bring a few light snow showers to the region before tapering off this afternoon. Winds persist today from the west with gusts tapering off during the afternoon. All wind advisories were expired early this morning behind the frontal passage. A ridge axis along the Tennessee Valley will move across tonight keeping the area dry. A few cold air advection flurries may be possible, however models are not keying in on low level moisture at this time. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... As of 600 AM Friday... The weekend will begin on the cool side as a clipper passes by to the north of the area on Saturday. There could be a few light snow showers across northeast WV, particuarly in the mountains. Any accumulation would be light however. High pressure then builds in late Saturday into Sunday resulting in a much warmer second half of the weekend, with high temperatures returning to above normal values. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 600 AM Friday... The long term period begins quiet on Monday with well above normal temperatures. Things quickly turn active however as energy from the desert SW moves into the central portion of the country. This will be the region's next significant system beginning on Tuesday, with most precipitation remaining as rain. High temperatures look to remain well above normal through Wednesday. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... As of 615 AM Friday... MVFR ceilings are expected to improve to VFR by this afternoon. Snow showers will continue along the mountains for the next several hours then taper off. Elsewhere, snow showers are possible through the morning, however there is not enough confidence to include a mention. West to northwest winds will be gusty this morning, tapering down considerably this afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: Moderate to high. ALTERNATE SCENARIOS: IFR ceilings may develop this morning in snow. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 EST 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H M M M M H H H H EKN CONSISTENCY H H H H H H M H H H H H PKB CONSISTENCY H H M H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z SATURDAY... IFR conditions possible across the mountains late Saturday night. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...07/GW NEAR TERM...07/ARJ/JP SHORT TERM...GW LONG TERM...GW AVIATION...07/JP
Hazardous weather outlook, Feb 18, 5:57 AM EST, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 557 AM EST Fri Feb 18 2022 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-191100- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 557 AM EST Fri Feb 18 2022 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 18, 9:45 AM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
945 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLOOD 8 NW CROWN CITY 38.68N 82.38W
02/18/2022 GALLIA OH DEPT OF HIGHWAYS
ALL LANES ARE CLOSED ON SR-775 NORTH BEYOND
SR-790 TO SR-141, DUE TO FLOODING.
&&
WEBBLocal storm report, Feb 18, 9:46 AM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
946 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 10 S RIO GRANDE 38.73N 82.37W
02/17/2022 GALLIA OH 911 CALL CENTER
HIGH WATER REPORTED AT THE INTERSECTION OF
HANNAN TRACE ROAD AND OH STATE ROUTE 775.
&&
CGLocal storm report, Feb 18, 9:47 AM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
947 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 6 SSE RIO GRANDE 38.81N 82.32W
02/18/2022 GALLIA OH DEPT OF HIGHWAYS
ALL LANES ARE CLOSED ON SR-775 NORTH BEYOND
SR-790 TO SR-141, DUE TO FLOODING.
&&
WEBBLocal storm report, Feb 18, 10:01 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1001 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 10 W OAK HILL 38.89N 82.76W
02/18/2022 JACKSON OH DEPT OF HIGHWAYS
ALL LANES ARE CLOSED ON SR-139 NORTH BEYOND
SPRUCE HOLLOW RD TO SR-279, DUE TO FLOODING.
&&
WEBBLocal storm report, Feb 18, 10:37 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1037 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 5 ENE RIO GRANDE 38.90N 82.30W
02/17/2022 GALLIA OH 911 CALL CENTER
WATER FLOWING OVER THE ROAD ALONG OHIO STATE
ROUTE 850.
&&
CGLocal storm report, Feb 18, 10:40 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1040 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 5 ESE VINTON 38.94N 82.25W
02/17/2022 GALLIA OH 911 CALL CENTER
HIGH WATER REPORTED OVER THE ROAD AT THE
INTERSECTION OF WHITE OAK ROAD AND OHIO
STATE ROUTE 554.
&&
CGThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 8:48 PM EST | Special Weather Statement | RLX | Cabell, Putnam | 42 min |
| Feb 17, 10:20 PM EST | Areal Flood Warning | RLX | Cabell, Calhoun, Jackson, Kanawha, Lincoln, Putnam and 1 more | 6 hr |
| Feb 17, 10:42 PM EST | Special Weather Statement | RLX | Cabell, Mason | 48 min |
| Feb 17, 11:23 PM EST | Special Weather Statement | RLX | Pleasants, Wirt, Wood | 22 min |
| Feb 17, 11:28 PM EST | Special Weather Statement | RLX | Cabell, Jackson, Lincoln, Mason, Putnam, Wayne | 32 min |
| Feb 17, 11:55 PM EST | Special Weather Statement | RLX | Pleasants, Ritchie, Tyler, Wirt, Wood | 20 min |
| Feb 18, 12:00 AM EST | Special Weather Statement | RLX | Jackson, Lincoln, Mingo, Putnam, Roane | 30 min |
| Feb 18, 12:15 AM EST | Special Weather Statement | RLX | Calhoun, Doddridge, Pleasants, Ritchie, Tyler, Wirt | 30 min |
| Feb 18, 12:30 AM EST | Special Weather Statement | RLX | Boone, Kanawha, Logan, Mingo, Roane | 30 min |
| Feb 18, 12:38 AM EST | Special Weather Statement | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis | 22 min |
| Feb 18, 12:54 AM EST | Special Weather Statement | RLX | Boone, Clay | 21 min |
| Feb 18, 12:59 AM EST | Special Weather Statement | RLX | Braxton, Gilmer, Lewis | 31 min |
| Feb 18, 3:39 AM EST | Areal Flood Warning | RLX | Tyler | 9 hr |
| Feb 18, 7:39 AM EST | Areal Flood Warning | RLX | Pleasants, Tyler | 10 hr |
| Feb 18, 11:16 AM EST | River Flood Warning | RLX | Jackson, Wood | 56 hr |
| Feb 18, 2:02 PM EST | Wind Advisory | RLX | Pocahontas, Randolph, Webster | 28 hr |
| Feb 17, 7:43 PM EST | Special Weather Statement | RLX | Gallia, Lawrence | 47 min |
| Feb 17, 9:07 PM EST | Areal Flood Warning | RLX | Washington | 34 hr |
| Feb 17, 10:28 PM EST | River Flood Warning | RLX | Morgan, Washington | 35 hr |
| Feb 17, 10:28 PM EST | River Flood Warning | RLX | Washington | 37 hr |
| Feb 17, 10:50 PM EST | Areal Flood Warning | RLX | Gallia | 9 hr |
| Feb 18, 2:48 AM EST | Areal Flood Warning | RLX | Washington | 20 hr |
| Feb 18, 4:34 AM EST | Areal Flood Warning | RLX | Meigs | 17 hr |
| Feb 18, 7:12 AM EST | Areal Flood Warning | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 26 hr |
Nearby
River Flood Warnings in West Virginia, 2022River Flood Warnings in Ohio, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.